# SDR SWAA2017041713105

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 66,398 hours, 52,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Snubber
- Part number: 6523464
- Part serial: 1437
- Condition: Failed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FAILED TO DEPLOY CORRECTLY DURING MAINTENANCE.  R & R THE SNUBBER IAW AMM.
